Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

What causes loss in taste?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 454 Questions
What causes a person to lose their taste?
Posted Tue, 4 Feb 2014 in Brain and Spine
Answered by Dr. Venkat Sivayogi 42 minutes later
Brief Answer: MAY BE DUE TO MEDICATIONS.. Detailed Answer: Hi, Welcome to Healthcare Magic, As you have been underwent triple-bypass, may be you have been put on ACE inhibitor drugs like Enalapril, Ramipril. These medications cause loss of taste sensation. Disc problems in the neck doesnt have any relation towards loss of taste. regards, Dr.VENKAT
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor